MAUDE Adverse Event Report: ZHONGSHAN BLISS MEDICAL DRIVE DEVILBISS HEALTHCARE WALKER, 2BTN. ADULT; WALKER, MECHANICAL

ZHONGSHAN BLISS MEDICAL DRIVE DEVILBISS HEALTHCARE WALKER, 2BTN. ADULT; WALKER, MECHANICAL
Model Number 10200-1
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Hip Fracture (2349)
Date of Event 09/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a walker by the end user who stated that while using the device, the device began to move away unexpectedly.The end user attempted to engage the foot brakes; however, the brakes did not stop the walker, and the user subsequently fell.The reported injuries included a fractured hip, which required surgical intervention, and a shoulder injury, which is being managed through prescribed therapeutic exercises.As part of drive devilbiss healthcare's complaint review and evaluation process, the manufacturer of the product will also be notified of this complaint.
 
Additional Manufacturer Narrative
Drive devilbiss healthcare previously reported the incorrect manufacturer as on mdr 2438477-2026-00009.The correct manufacturer is zhongshan bliss medical.Sections d3 and f14 have been updated with the correction manufacturer address.
 
Additional Manufacturer Narrative
Drive devilbiss healthcare previously reported an incident involving a walker by the end user who stated that while using the device, the device began to move away unexpectedly.The end user attempted to engage the foot brakes; however, the brakes did not stop the walker, and the user subsequently fell.The reported injuries included a fractured hip, which required surgical intervention, and a shoulder injury, which is being managed through prescribed therapeutic exercises.The device was returned for evaluation.The unit arrived disassembled, and the wheels were attached as part of the evaluation without issue.The unit was conforming, and the push down brakes located on the rear wheels operated as expected.

Brand Name
DRIVE DEVILBISS HEALTHCARE WALKER, 2BTN. ADULT
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
ZHONGSHAN BLISS MEDICAL
3-6f & 7f-1, no. 63,
tongxing east road
xiaolan, zhongshan guangdong 52841 4
CH  528414
MDR Report Key24283105
Report Number2438477-2026-00009
Device Sequence Number9927362
Product Code ITJ
UDI-Device Identifier00822383117331
UDI-Public(01)00822383117331
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2026
Report Date (Section F) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10200-1
Device Catalogue Number10200-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/13/2026
Event Location Home
Date Report to Manufacturer04/29/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date02/06/2026
04/29/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age88 YR
Patient SexMale
Date Report Sent to FDA04/29/2026